# SDR SWAA2021081220293

- Difficulty date: September 30, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD LOWER GATE SKIN HAS A CRACK AT THE AFT EDGE / REMOVED AND REPLACED ASD LOWER GATE PER AMM 52-41-31-000-802 AMM 52-41-31-400-802; AMM 52-09-12-000-801; AMM 52-09-12-400-801; AMM 52-41-61-400-801; AMM 52-41-61-000-801; AMM 52-41-00-820-801; AMM 52-09-00-700-801 57803U 22OCT20
